# SDR BAQA091386

- Difficulty date: October 10, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N117UP
- Make and model: Bolkms BK117C1
- Aircraft serial: 7508
- Aircraft time: 3,067 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 0292105230X
- Part serial: 13250
- Condition: Inoperative
- Location: Fuel System
- Part time: 522 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP PRODUCING LOW OIL PRESSURE.  REPLACED WITH SERVICEABLE UNIT.  02/03/2004
